# SDR SWAA2014120834765

- Difficulty date: December 7, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 35,860 hours, 20,866 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: MX681004
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMER.  ENG NR 2 HYD LOW PRESS LIGHT ILLUMINATED.  HYD B QTY SHOWS 106%, HYD B PRESS SHOWS 30% PSI.  NR 2 ENG DRIVEN PUMP FAILED.  R & R NR 2 ENG DRIVEN PUMP IAW MM.
